# SDR HEEA064677

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 406040055105
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY CRACKED.
